Pairs of oblique duals in spaces of periodic functions

Publication: Research - peer-reviewJournal article – Annual report year: 2010

View graph of relations

We construct non-tight frames in finite-dimensional spaces consisting of periodic functions. In order for these frames to be useful in practice one needs to calculate a dual frame; while the canonical dual frame might be cumbersome to work with, the setup presented here enables us to obtain explicit constructions of some particularly convenient oblique duals. We also provide explicit oblique duals belonging to prescribed spaces different from the space where we obtain the expansion. In particular this leads to oblique duals that are trigonometric polynomials.
Original languageEnglish
JournalAdvances in Computational Mathematics
Publication date2010
Volume32
Issue3
Pages353-379
ISSN1019-7168
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 3

Keywords

  • Periodic frames, Oblique dual generators, Polyphase splines, Mixed Gramians
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 6489509